MathSciNet Relay Station
MathSciNet bibliographic data
MR650926 (83m:62085) 62H10 (62E20)
Jonsson, Dag Some limit theorems for the eigenvalues of a sample covariance matrix. J. Multivariate Anal. 12 (1982), no. 1, 1–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement